# SDR 08FDEA04349

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 18,889 hours, 10,140 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 491B1313000299
- Part serial: MCB00408
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG INBD THRUST REVERSER HAS A CRACK .225 INCH LONG ON UPPER FWD END FRAME ROUTED CRACK ON NR 2 ENG INBD T/R TORQUE BOX FWD FRAME AND REPAIRED IAW FEDEX EA 6-7830-124136, RELEASE DATE 8 OCTOBER, 2008.
